Mathematical properties of a kinetic transport model for carriers and phonons in semiconductors

Martin Galler, Ferdinand Schürrer

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)907-925
JournalZeitschrift für angewandte Mathematik und Physik
Volume58
Publication statusPublished - 2007

Cite this

Mathematical properties of a kinetic transport model for carriers and phonons in semiconductors. / Galler, Martin; Schürrer, Ferdinand.

In: Zeitschrift für angewandte Mathematik und Physik, Vol. 58, 2007, p. 907-925.

Research output: Contribution to journalArticleResearchpeer-review

@article{d760ef6488974842b8a2fe8811dd788b,
title = "Mathematical properties of a kinetic transport model for carriers and phonons in semiconductors",
author = "Martin Galler and Ferdinand Sch{\"u}rrer",
year = "2007",
language = "English",
volume = "58",
pages = "907--925",
journal = "Zeitschrift f{\"u}r angewandte Mathematik und Physik",
issn = "0044-2275",
publisher = "Birkhauser Verlag Basel",

}

TY - JOUR

T1 - Mathematical properties of a kinetic transport model for carriers and phonons in semiconductors

AU - Galler, Martin

AU - Schürrer, Ferdinand

PY - 2007

Y1 - 2007

M3 - Article

VL - 58

SP - 907

EP - 925

JO - Zeitschrift für angewandte Mathematik und Physik

JF - Zeitschrift für angewandte Mathematik und Physik

SN - 0044-2275

ER -